Hi Aussie ... no I havent, everytime they ck em, they say that its normal, but I know different! I have been goin thru this long enough to know when they are messed up.
I am calling a new Endo tomorrow, praying she will ck everything, again ... I used to be a med, cant remember the name ... it was a compound thyroid med with both T3 and T4 ... but for whatever reason was taken off, of course I cant remember as my memory is pretty shoddy here lately ...
Thank you for your response, I hope u are having good days ...
This board has been a God sent for me, as I thought I was loosing it ... now I am sure that its my thyroid once again ...
If you go to the Thyroid Message Board they can offer you wonderful help in regards to all thyroid problems. With the thyroid testing make sure the tests FT4 and FT3 are done both should be in the upper part of normal range for us to feel well. However you could be having other hormone issues as well if you are in my age group.
Take care and goodluck
Last edited by aussiejenni; 03-04-2012 at 07:22 PM.
Reason: Forgot something
Hi there, I also had my thyroid removed a year ago. I have had really strange things happen. My blood work is normal, doc says I am on the right dosage that is "normal" but have been having cramps and strange "period" like symptoms for about a year. I have been without a period now for a little over 2 years. Yesterday morning I had very slight brownish discharge (sorry, TMI), but I somehow feel this is all hormone related. To be safe, I have a gyn appointment this morning @ 7:15 am. I am no doctor but this just seems strange. So I believe not having a thyroid can cause a lot of problems. Try and relax, go see your doctor and have it checked. But when blood work is good and all other tests are good, then it could just be a combination of menopause and thyroid being removed. Mine happened all at once. A very huge "blow" on the body. Good luck...stay positive. We will all get through this stage in our lives. Fingers crossed